Vol. 3, No. 5, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Dress induction and the Burnside quotient Green ring

Ian Hambleton, Laurence R. Taylor and Bruce Williams

Vol. 3 (2009), No. 5, 511–541
Abstract

We define and study the Burnside quotient Green ring of a Mackey functor, introduced in our 1990 MSRI preprint. Some refinements of Dress induction theory are presented, together with applications to computation results for K-theory and L-theory of finite and infinite groups.

Keywords
Dress induction, Mackey functors, surgery obstruction groups
Mathematical Subject Classification 2000
Primary: 20C15
Secondary: 18F25, 57R67, 19A22
Milestones
Received: 27 March 2008
Revised: 1 May 2009
Accepted: 4 May 2009
Published: 9 November 2009
Authors
Ian Hambleton
McMaster University
Department of Mathematics & Statistics
Hamilton, ON  L8S 4K1
Canada
Laurence R. Taylor
University of Notre Dame
Department of Mathematics
Notre Dame, IN 46556
United States
Bruce Williams
University of Notre Dame
Department of Mathematics
Notre Dame, IN 46556
United States